# SDR MWEA98560

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 591216611N
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE BLEND OUT OF CHAFING ON UPPER VERTICAL STABILIZER FAIRING OUT OF LIMITS.  MTC REPAIRED WITH DOUBLER.
